On the characterization of scalar type spectral operators

Volume 184 / 2008

P. A. Cojuhari, A. M. Gomilko Studia Mathematica 184 (2008), 121-132 MSC: Primary 47B40; Secondary 47A10. DOI: 10.4064/sm184-2-2

Abstract

The paper is concerned with conditions guaranteeing that a bounded operator in a reflexive Banach space is a scalar type spectral operator. The cases where the spectrum of the operator lies on the real axis and on the unit circle are studied separately.

Authors

  • P. A. CojuhariDepartment of Applied Mathematics
    AGH University of Science
    and Technology
    Al. Mickiewicza 30
    30-059 Kraków, Poland
    e-mail
  • A. M. GomilkoDepartment of Higher and Applied Mathematics
    National University of Trade and Economics
    Kiev, Ukraine
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image